JournalspmVol. 65 / No. 1DOI 10.4171/pm/1800

Uniqueness of meromorphic functions sharing two sets with finite weight

  • Abhijit Banerjee

    Kalyani Government Engineering College, Kalyani, India
Uniqueness of meromorphic functions sharing two sets with finite weight cover

You need to subscribe to download the article.

Abstract

In this paper we consider a problem initially posed by Yi [15]. We prove two uniqueness theorems on meromorphic functions which improve and extend results of Lahiri [9] and Fang and Lahiri [1]. We provide an example that shows that a condition in one of our results is sharp.